Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Having abdominal pain with bowel movement. Took laxatives. Still have the pain. Now?

i has having abdominal pain and cramps for about 2 weeks I dis have a dew bowel movement s but none seemed complete so I thought I was. Constipation. I took ex lax yesterday. Had a few diarrhea like bowel movements today but I am in worse pain now than before my entire abdomen is in pain coughing Hurts beming Hurts touching it even Hurts what s wrong with me is it the laxatives? Or something G wrong?
Asked On : Mon, 4 Mar 2013
Answers:  1 Views:  67
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response
It could be Irritable bowel syndrome or infection of the bowels.
Please take a Pre and probiotic capsule along with antispasmodic Dicyclomine.Add antibiotic like Rifagut along with Metronidazole.
Drink plenty of liquids.
If there is no response,take an X ray of abdomen in erect posture and Ultrasound abdomen.
If you come back with results,i will clarify further
Wish you speedy recovery
Answered: Mon, 4 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor